# SDR SWAA2014111934289

- Difficulty date: November 18, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 26,044 hours, 12,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMER LIGHT LENS COVER LOOSE.  R & R LENS IAW MM.
